MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Endowrist; MONOPOLAR CURVED SCISSORS (MCS) TIP

INTUITIVE SURGICAL, INC Endowrist; MONOPOLAR CURVED SCISSORS (MCS) TIP
Model Number 430035-13
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted procedure, the tip of the monopolar curved scissors (mcs) detached and fell into the patient; however, it was also reported that the mcs breakage did not result in any fragment falling into the patient.The assistant retrieved the tip and confirmed that all fragments were removed.No patient injury was reported, and no post-operative imaging (e.G., x-ray or ultrasound) was performed to assess for retained fragments.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the monopolar curved scissors (mcs) tip accessory for failure analysis evaluation.The accessory was analyzed and found to have a damaged retaining cover, but there were no missing pieces.When the mcs tip accessory was tested for installation on an in-house monopolar curved instrument, it could not be installed properly due to the damaged retaining cover, and the tip appeared dislodged when the open/close knob was articulated.

Brand Name
Endowrist
Common Device Name
MONOPOLAR CURVED SCISSORS (MCS) TIP
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50227143
Report Number2955842-2026-35371
Device Sequence Number10257089
Product Code NAY
UDI-Device Identifier10886874114374
UDI-Public(01)10886874114374(17)280131(10)K10260108
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number430035-13
Device Catalogue Number430035
Device Lot NumberK10260108
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown